# SDR ASAA2024062650844

- Difficulty date: June 26, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT ZEE ANGLE IS CORRODED. STA 987-1006 RBL 32. GROUNDED - YES. REMOVED AND REPLACED, AFT WET AREA FLOOR SUPPORTS ZEE ANGLE STA 987-1006 RBL 32 IAW B737-800, DOCUMENT NUMBER: 147A5700, TYPE: DWG ID: 0063 REV:-, SRM 51-40-05, SUPPORT INSTALLED ON N/R 47484, CUST CARD NO. G2000484 PN 147A5710U17 SUPPORT, PO: 1093810.1
